Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 185, NWS Wilmington, OH

July 19, 2012Butler County, Hamilton County, Ohio; Dearborn County, Franklin County, Indiana

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 19, 2012, 9:45 PM EDT for Butler County, Hamilton County, Ohio; Dearborn County, Franklin County, Indiana. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2012, 9:45 PM EDT (01:45 UTC)
Expired
Jul 19, 2012, 10:19 PM EDT
In force
34 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Dearborn County, IN, Franklin County, IN, Butler County, OH, Hamilton County, OH

The radar

The Cincinnati radar (KILN), 100 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 9:55 PM EDTTSTM WND DMG2 W Brookville, INSEVERAL TREES DOWN...ALONG WITH POWER LINES...WEST OF BROOKVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 19, 4:11 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.8 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 116 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
116 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1246 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

933 
WUUS51 KILN 200145
SVRILN
INC029-047-OHC017-061-200230-
/O.NEW.KILN.SV.W.0185.120720T0145Z-120720T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
945 PM EDT THU JUL 19 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DEARBORN COUNTY IN SOUTHEAST INDIANA...
  FRANKLIN COUNTY IN SOUTHEAST INDIANA...
  SOUTHWESTERN BUTLER COUNTY IN SOUTHWEST OHIO...
  NORTHWESTERN HAMILTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 1030 PM EDT.

* AT 944 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM BLOOMING GROVE TO BROOKVILLE TO 11
  MILES WEST OF ST. LEON...MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BROOKVILLE...
  HARRISON...
  ROSS...

IN ADDITION...MOUNDS STATE RECREATION AREA...CEDAR GROVE...MOUNT
CARMEL...ST. LEON...MIXERVILLE...NEW TRENTON...SCIPIO AND LOGAN ARE
NEAR THE PATH OF THESE SEVERE THUNDERSTORMS.

THIS INCLUDES THE FOLLOWING INTERSTATE...
I-74 BETWEEN MILE MARKERS 160 AND 171 IN INDIANA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FRIDAY MORNING FOR SOUTHEASTERN INDIANA AND NORTHERN KENTUCKY AND
SOUTHWESTERN OHIO.

&&

LAT...LON 3944 8513 3952 8507 3947 8462 3931 8463
      3920 8481 3929 8507 3931 8507 3931 8512
      3934 8519
TIME...MOT...LOC 0145Z 278DEG 23KT 3952 8503 3943 8506
          3932 8516

$$
2 follow-up statements
441 
WWUS51 KILN 200205
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1005 PM EDT THU JUL 19 2012

INC029-047-OHC017-061-200230-
/O.CON.KILN.SV.W.0185.000000T0000Z-120720T0230Z/
FRANKLIN IN-DEARBORN IN-BUTLER OH-HAMILTON OH-
1005 PM EDT THU JUL 19 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT
FOR NORTHEASTERN DEARBORN AND EASTERN FRANKLIN COUNTIES IN SOUTHEAST
INDIANA...AND NORTHWESTERN HAMILTON AND SOUTHWESTERN BUTLER COUNTIES
IN SOUTHWEST OHIO...

AT 1004 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM MIXERVILLE TO MOUNT CARMEL TO ST.
LEON...MOVING EAST AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
ROSS AND HARRISON.

IN ADDITION...MOUNT CARMEL...ST. LEON...MIXERVILLE...NEW TRENTON...
SCIPIO...LOGAN...REILY AND ROCKDALE ARE NEAR THE PATH OF THESE
STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3941 8498 3951 8495 3947 8462 3931 8463
      3920 8481 3929 8507
TIME...MOT...LOC 0205Z 278DEG 23KT 3950 8487 3941 8490
          3930 8500

$$
357 
WWUS51 KILN 200219
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1019 PM EDT THU JUL 19 2012

INC029-047-OHC017-061-200229-
/O.CAN.KILN.SV.W.0185.000000T0000Z-120720T0230Z/
FRANKLIN IN-DEARBORN IN-BUTLER OH-HAMILTON OH-
1019 PM EDT THU JUL 19 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEARBORN AND
EASTERN FRANKLIN COUNTIES IN SOUTHEAST INDIANA...AND NORTHWESTERN
HAMILTON AND SOUTHWESTERN BUTLER COUNTIES IN SOUTHWEST OHIO HAS BEEN
CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3941 8498 3951 8495 3947 8462 3931 8463
      3920 8481 3929 8507
TIME...MOT...LOC 0219Z 278DEG 23KT 3948 8476 3939 8479
          3928 8489

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 8:01 PM EDT, 1 hour 44 minutes earlier.

Area forecast discussion, Jul 19, 8:01 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
801 PM EDT THU JUL 19 2012

.SYNOPSIS...
A COLD FRONTAL BOUNDARY AND AN ASSOCIATED WAVE OF LOW PRESSURE
WILL APPROACH AND MOVE THROUGH THE AREA TONIGHT INTO FRIDAY. HIGH
PRESSURE WILL THEN MOVE INTO THE AREA FOR THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
UPDATED THE FORECAST TO CANCEL THE EXCESSIVE HEAT WARNING AND HEAT
ADVISORY. CLOUD COVER ACROSS THE AREA WILL KEEP TEMPERATURES BELOW
CRITERIA THIS EVENING. MADE ONLY MINOR ADJUSTMENTS TO TEMPERATURES
FOR THE OVERNIGHT TIME FRAME TO ADJUST FOR CURRENT TRENDS.

THUNDERSTORMS OVER INDIANA WILL CONTINUE TO MOVE TOWARD THE FA
THIS EVENING. WITH CLOUD COVER AND THE LOSS OF DAYTIME
HEATING...THERE IS SOME QUESTION ON HOW FAR THE SEVERE THREAT WILL
EXTEND INTO THE FA. WESTERN PORTIONS WILL HAVE THE GREATEST THREAT
FOR SEEING SOME SEVERE WEATHER THIS EVENING WITH THE MAIN THREATS
BEING WIND AND HAIL. IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE WITH SOME OF THESE THUNDERSTORMS. CONTINUED THE SEVERE
AND HEAVY RAIN WORDING IN THE GRIDS AND THE HWO.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
FRONTAL BOUNDARY WILL CONTINUE TO WORK THROUGH THE FA ON FRIDAY.
PRECIPITATION WILL TAPER OFF ACROSS THE FA FROM NW TO SE DURING
THE DAY. TEMPERATURES WILL BE COOLER FOR FRIDAY WITH PRECIPITATION
AND FRONTAL BOUNDARY. HIGH TEMPERATURES WILL BE IN THE LOW TO
MIDDLE 80S FOR FRIDAY. CLOUD COVER WILL DECREASE FRIDAY NIGHT AND
WITH COOLER AIR WORKING INTO THE AREA TEMPERATURES WILL DROP DOWN
INTO THE LOW TO MIDDLE 60S.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
MODEL AGREEMENT FOR THE EXTENDED PERIOD REMAINS IN FAIR SHAPE...IN
TERMS OF THE LARGE SCALE FEATURES. GFS ENSEMBLE MEANS CONTINUE TO
SHOW A RELATIVELY SMALL AMOUNT OF SPREAD THROUGH AT LEAST TUESDAY.
THE OVERALL PATTERN WILL BEGIN WITH THE CONTINUED DOMINANCE OF A
CENTRAL US RIDGE...WHICH LOSES SOME OF ITS INFLUENCE OVER THE
EASTERN US AS A TROUGH MOVES INTO THE NORTHEAST LATE IN THE EXTENDED
PERIOD.

HEIGHTS WILL BE RISING BY SATURDAY...AS THE RIDGE BUILDS ITS
INFLUENCE INTO THE OHIO VALLEY AND SHUNTS A TROUGH OFF TO THE EAST
AS IT DE-AMPLIFIES. WEAK SURFACE HIGH PRESSURE WILL ALSO DEVELOP AT
THIS TIME. ALTHOUGH THE RECENT RAINFALL MAY HAVE TEMPERED THE
EXTREMELY DRY CONDITIONS TO SOME SMALL DEGREE...IT IS STILL EXPECTED
THAT THE MODEL TEMPERATURES COULD BE TOO CONSERVATIVE ON
TEMPERATURES. TEMPS ON SATURDAY ARE CLOSE TO MET/NAM NUMBERS AND
THEN ABOVE MAV NUMBERS THROUGH EARLY IN THE WEEK. THIS WILL BRING A
RETURN OF 90 DEGREE TEMPERATURES ON MONDAY (AND PERHAPS ALSO IN THE
CINCINNATI METRO ON SUNDAY).

BEYOND MONDAY...THE RIDGE WILL FLATTEN SLIGHTLY...ALLOWING THE CWA
TO ENTER A NORTHWEST FLOW REGIME WITH OCCASIONAL DISTURBANCES MOVING
FROM THE NORTHERN MISSISSIPPI VALLEY THROUGH THE MID-ATLANTIC
STATES. WHILE THESE FEATURES WILL ALMOST CERTAINLY BRING SOME
PERIODS OF CONVECTION TO THE REGION...THESE INDIVIDUAL DETAILS ARE
DIFFICULT TO PICK OUT CORRECTLY THIS FAR IN ADVANCE. SO...SLIGHT
CHANCE POPS WILL BE USED FOR TUESDAY THROUGH THURSDAY...WITH JUST A
SLIGHT REDUCTION IN TEMPERATURES EACH DAY.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
A LINE OF STORMS IS PROGGED TO GET TO THE TAF SITES TO BETWEEN 2
AND 4Z THIS EVENING. BEHIND THE CONVECTION THERE SHOULD BE SOME
LOWERING CIGS WITH THE INCREASED MOISTURE IN THE LOW LEVELS AND
COLD AIR BEING PULLED IN THE POST-FRONTAL ATMOSPHERE LATER
OVERNIGHT. HAVE SOME MVFR VSBYS AND TEMPO CIGS AOA 1KFT DURING THE
PREDAWN HOURS. ANY LOW CIGS WILL LIFT INTO A STRATUS OR BKN
STRATOCU DECK EARLY IN THE DAY AND MIX OUT BY LATE MORNING/EARLY
AFTERNOON.

ANY PRECIPITATION AFTER 6Z TONIGHT WILL LIKELY BE STRATIFORM
SHOWERS IN THE WAKE AND COLD POOL THAT IS LAID DOWN BY EARLIER
CONVECTION. AM STILL UNSURE THAT THIS IS THE WAY IT IS GOING TO
DEVELOP SO I AM JUST KEEPING THE VSBY RESTRICTIONS WITH LOWER
CIGS.

OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...NOVAK
NEAR TERM...NOVAK
SHORT TERM...NOVAK
LONG TERM...HATZOS
AVIATION...FRANKS
Hazardous weather outlook, Jul 19, 7:21 PM EDT, 2 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT THU JUL 19 2012

KYZ097>100-OHZ026-034-035-043>046-051>056-061>065-071>074-078>082-
088-202330-
BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-
HOCKING-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
721 PM EDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT. SOME OF THE
STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING
THE PRIMARY THREATS. IN ADDITION HEAVY RAINFALL WILL BE POSSIBLE
WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TONIGHT.

INZ050-058-059-066-073>075-080-KYZ089>096-OHZ042-060-070-077-202330-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-DARKE-PREBLE-BUTLER-HAMILTON-
721 PM EDT THU JUL 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF
OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

THUNDERSTORMS ARE EXPECTED ACROSS THE AREA TONIGHT. SOME OF THE
STORMS MAY BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL BEING
THE PRIMARY THREATS. IN ADDITION HEAVY RAINFALL WILL BE POSSIBLE
WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS
THIS EVENING.

In the hours before

Local storm report, Jul 19, 6:46 PM EDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
646 PM EDT THU JUL 19 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             5 SSE CARROLLTON        38.61N 85.14W
07/19/2012  E1.00 INCH       CARROLL            KY   PUBLIC

            TIME ESTIMATED FROM RADAR.

&&

HATZOS
Special weather statement, Jul 19, 8:17 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
817 PM EDT THU JUL 19 2012

INZ050-058-059-066-200115-
UNION IN-FRANKLIN IN-FAYETTE IN-WAYNE IN-
817 PM EDT THU JUL 19 2012

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WAYNE...FAYETTE...
WESTERN FRANKLIN AND WESTERN UNION COUNTIES THROUGH 915 PM EDT...

AT 815 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEW CASTLE TO SHELBYVILLE...MOVING SOUTHEAST AT 40
MPH.

THESE THUNDERSTORMS WILL ENTER WAYNE AND FAYETTE COUNTIES AFTER 830
PM. WIND GUSTS TO 45 MPH AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE
WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HAGERSTOWN...DUBLIN...
CAMBRIDGE CITY...CONNERSVILLE...FOUNTAIN CITY...CENTERVILLE...
RICHMOND...OLDENBURG AND LIBERTY.

ALSO...FRANKLIN...ECONOMY...MOUNT AUBURN...BENTONVILLE...GLENWOOD...
JACKSONBURG...EAST GERMANTOWN AND GREENS FORK ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3979 8531 3980 8523 3987 8522 3988 8521
      4000 8521 4001 8481 3985 8481 3931 8509
      3931 8522 3927 8530

HATZOS
Special weather statement, Jul 19, 9:01 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 PM EDT THU JUL 19 2012

INZ050-200130-
WAYNE IN-
901 PM EDT THU JUL 19 2012

...A STRONG THUNDERSTORM WILL AFFECT WAYNE COUNTY THROUGH 930 PM
EDT...

AT 900 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
HAGERSTOWN...MOVING EAST AT 25 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
RICHMOND...CAMBRIDGE CITY...CENTERVILLE...FOUNTAIN CITY...
MOUNT AUBURN...ECONOMY...EAST GERMANTOWN...JACKSONBURG...
GREENS FORK...WILLIAMSBURG AND MIDDLEBORO.

LAT...LON 3988 8521 4000 8521 4001 8520 4001 8491
      4000 8481 3972 8482 3976 8501 3979 8522
      3987 8522

HATZOS
Special weather statement, Jul 19, 9:07 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
907 PM EDT THU JUL 19 2012

OHZ026-200130-
HARDIN OH-
907 PM EDT THU JUL 19 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN HARDIN COUNTY THROUGH
930 PM EDT...

AT 906 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR GRANT...
MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND ONE HALF INCH DIAMETER HAIL ARE POSSIBLE
WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
KENTON...MENTZER...PFEIFFER...HEPBURN AND MOUNT VICTORY.

LAT...LON 4071 8349 4071 8344 4068 8341 4051 8341
      4050 8342 4050 8350 4060 8367 4066 8374
      4078 8365 4078 8349

HATZOS
Special weather statement, Jul 19, 9:32 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
932 PM EDT THU JUL 19 2012

OHZ026-045-046-200200-
DELAWARE OH-HARDIN OH-UNION OH-
932 PM EDT THU JUL 19 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN UNION...SOUTHEASTERN
HARDIN AND NORTHWESTERN DELAWARE COUNTIES THROUGH 1000 PM EDT...

AT 927 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HEPBURN...
MOVING SOUTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RICHWOOD.

ALSO...BYHALIA...ESSEX...PHARISBURG AND MAGNETIC SPRINGS ARE NEAR THE
PATH OF THIS STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4068 8341 4051 8341 4051 8325 4045 8324
      4044 8314 4033 8329 4050 8352 4051 8353
      4051 8355 4056 8362 4071 8345
Special weather statement, Jul 19, 9:34 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
934 PM EDT THU JUL 19 2012

INZ066-074-200200-
FRANKLIN IN-DEARBORN IN-
934 PM EDT THU JUL 19 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN DEARBORN AND
FRANKLIN COUNTIES THROUGH 1000 PM EDT...

AT 931 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
METAMORA...MOVING EAST AT 30 MPH.

WIND GUSTS TO 45 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BROOKVILLE.

ALSO...CEDAR GROVE...ST. LEON...MOUNT CARMEL...NEW TRENTON...
ROCKDALE...LOGAN AND WEST HARRISON ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3953 8519 3944 8481 3923 8482 3921 8483
      3929 8507 3931 8507 3931 8512 3936 8527

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 9:07 PM EDTSpecial Weather StatementILNHardin23 min
Jul 19, 9:32 PM EDTSpecial Weather StatementILNMarion28 min
Jul 19, 10:00 PM EDTSpecial Weather StatementILNUnion45 min
Jul 19, 11:34 PM EDTSpecial Weather StatementILNChampaign26 min
Jul 20, 1:53 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton3 hr
Jul 19, 8:17 PM EDTSpecial Weather StatementILNFayette, Franklin, Wayne58 min
Jul 19, 9:01 PM EDTSpecial Weather StatementILNWayne29 min
Jul 19, 9:34 PM EDTSpecial Weather StatementILNFranklin26 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Indiana, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.